# SDR SWAA2023101610332

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 31,606 hours, 14,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP AT RIGHT WING INBOARD FIXED TRAILING EDGE/DEFLECTION CONTROL RIB CRACKED<[01] REMOVED AND REPLACED CLIP REF SRM 51-40-02.
